MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 71332754
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
(b)(6); ae: 01 infection.It was reported that, after a tha surgery performed on (b)(6) 2019, due to the developed of periprosthetic joint infection a revision surgery was performed on (b)(6) 2019 for an irrigation debridement and the extraction of the oxinium femoral head 12/14 taper 36 mm -3 (case (b)(4)) and the r3 0 degree xlpe acetabular liner 36mm id x od 54mm (case (b)(4)).This adverse event was resolved and patient is recovered.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.It has been confirmed that the same event has been already reported under report number (b)(4) (our internal reference number (b)(4)).We conclude that the event will be investigated under this last complaint mentioned.Therefore, this report will be closed as duplicate.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.Internal reference number: (b)(4).

Brand Name
R3 0 DEG XLPE ACET LNR 36MM X 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12533982
Report Number1020279-2021-07179
Device Sequence Number1414184
Product Code JDI
UDI-Device Identifier03596010597991
UDI-Public03596010597991
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71332754
Device Catalogue Number71332754
Device Lot Number18BM21223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer10/22/2021
10/22/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/25/2021
11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTICS; ANTIBIOTICS
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG